Today I taper the Celexa down to 20mg. Because of the side effects I’m experiencing from the Celexa and the fact that I’ve been on it for over 10 years my doctor and myself believe it is in my best interest to taper off the Celexa faster than I have been doing in the past. I am decreasing the medication by 5 mg. every two weeks instead of by 10% every four weeks. I have not noticed a difference in the intensity of withdrawal from doing it fast or slow.
I am very sensitive to withdrawal, so my doctor is using Dilaudid to help me come off the Celexa. Dilaudid or Hydromorphine has a seditive effect on the nervous system which helps a little. I am only taking a small amount. : .5mg. every four hours and 1 mg. twice a day for more severe withdrawal times which is usually in the evening.
Symptoms I am still experiencing: insomnia, burning sensations in the head, arms, legs and torso, chest, difficulty breathing, anxiety, choreatic movements, chills, sweats, achy joints and muscles, sensitive hearing and sensitivity to light, mood swings, irritability. dizziness, skin rashes, sore eyes, blurred vision, forgetfulness, difficulty concentrating.
I will be totally off the Celexa by the end of August.